Fiber-based formulations appear to lower the odds for the disease, non-fiber products seem to raise them
by LuckyCC3 on Tue Mar 02, 2010 09:46 PM
I used to take .25mg of Clonozapam at bed with my ambien. In the morning I take Keppra, Potassium supp 20ml eq, and now im back to 2 mg of dex as of yesterday(...couldnt feel my arm or leg for a couple days )in the AM. Then Keppra, 1mg of dex around 5pm.
Now my nurse added in .25 mg to my morning pills.....Has anyone taken these 2 together? Keppra 750 and Colonazapam .25. I just finished my my 2nd round of chemo friday night, so this could all be from that....I just feel off balance when I get up.. I just dont feel right. At some points I go through 20+ mins of chills....This is the 1st time ive been "up"........Im scared to get off the couch. Around 11:30 I tried....I got up and stretched..and decided maybe Id go out with my grandma to do SOMETHING. I made it as far as the kitchen to get something to eat...and then had a dizzy spell and had to lay back down. Tried a few times afterwards too..no luck.
This could be the chemo....this is my 1st time with a higher dose (250mg) ...I just wasnt sure if anyone else is on both of these and similar doses...
any advice is appreciated....Im about to go stir crazy
by heart_and_soul on Tue Mar 02, 2010 10:20 PM
You are one tough and brave little cookie. : } I suspect that the chemo (Aren't you on Temodar too?) could be making you feel wobbly, wacky and woozy. I know that Andy takes lots of Keppra and Klonopin (same as Clon.) together twice a day... lemme see... he has 500 mg of Keppra twice a day, and 1 whole mg of Klon. twice a day. He has 2 mg of Decadron in the morning only.
I love your get-up-and-go but you might have to just put on the fuzzy slippers and rest for a few days when you're in the chemo cycle.
At the same time, it's always a good idea to call the doctor's office even after hours and tell them how you're feeling, especially when things come on suddenly. Even drugs that people have taken for a while can become overwhelming. I think Dilantin is more apt than Keppra to do this but you would want your doctors to know. And if things get worse, you've gone on record with it all along: I FELT LIKE #$&*!
Hang in there. Keep writing to us.
mother of YKW. : ) Andy-Man. 27. Etc.
by I_love_Gary on Tue Mar 02, 2010 10:20 PM
Clonazepam in the morning? It's a sedative type drug, so why would it be ordered for the morning? Have you been having more seizure activity? It is used as an anti-anxiety medication, so is that the reason? Sounds like your over sedated though. Have you got one of those home BP monitors? I'd love to know what is happening to your blood pressure when you stand up. Sounds like your pressure drops when you stand, which is called orthostatic hypotension. Please notify someone [nurse, doctor] about the medication efffects.
by heart_and_soul on Tue Mar 02, 2010 10:23 PM
Good point Donna. It is used 2xday with Andy though to keep him from freaking out. The Ativan wasn't cutting it. And I'm afraid we're going to end up on much stronger sedatives eventually.
by heart_and_soul on Tue Mar 02, 2010 10:37 PM
So this discussion seems to be one of those DISAPPEARING ones?!?! Dagnabbit.
Hit this link:
RE: Keppra and Clonazepam..taken together??
by I_love_Gary on Tue Mar 02, 2010 10:51 PM
Sarah, I'm not sure what is supposed to be here and is missing, but I'm not suggesting that the clonazepam is not ever taken more than once a day for anziety, or that it isn't ever taken with an antiseizure, but I'm suggesting that at the moment, she seems to be over-sedated. Blood pressure is too low. She is dizzy upon standing. I wondered if she is being ordered the change in frequency of dosing for the anxiety, or for seizures. Either way, safety is the first priority. I can just imagine how much Andy needs the help to be calm and even natured. My thoughts are with you all.
by heart_and_soul on Wed Mar 03, 2010 12:21 AM
Thanks DL. Totally get where you're coming from on the BP and meds.
It's just that the whole discussion was invisible for a while.
by kathye on Wed Mar 03, 2010 01:47 AM
I am off treatment for over 1 1/2 years, and I am taking 1,000 mgs keppra mgs daily, 150 mgs topomax daily, and .5 mg klonopin at bedtime for my seizures. I am working. Though I do have some issues no one can explain. I don't know if they are from the med's or the remaining tumor.
Hope this makes sense. This time of day I loose a lot of clarity.
God bless all!
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
If you were considering traveling for cancer treatment, which headline would you find more interesting?
Destination: HOPE. Cancer care that is worth the trip.
Over 84% of our patients travel to our hospital from another state
Neither headline is interesting
We care about your feedback. Let us know how we can improve your CancerCompass experience.